IEEE - Institute of Electrical and Electronics Engineers, Inc. - The Theory of Special Noise Invariants

Author(s): Michele Spasaro ; Federico Alimenti ; Domenico Zito
Sponsor(s): IEEE Circuits and Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 14
ISSN (Electronic): 1558-0806
ISSN (Paper): 1549-8328
DOI: 10.1109/TCSI.2018.2881748
Regular:

This paper reports a novel systematic theory of the noise invariants of two-port linear noisy networks under lossless reciprocal input and output impedance transformations. The theory clarifies... View More

Advertisement